HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 20 no. 1-2 : [4]

検索結果表示: 1 - 4 / 4
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Motose, KaoruON CARTAN-BRAUER-HUA THEOREM-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1967年
bulletin (article)Miyashita, YôichiLOCALLY FINITE OUTER GALOIS THEORY-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1967年
bulletin (article)Kubota, Kôji; Shirota, TairaTHE PRINCIPLE OF LIMITING AMPLITUDE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1967年
bulletin (article)Kishimoto, KazuoON ABELIAN EXTENSIONS OF SIMPLE RINGS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1967年
検索結果表示: 1 - 4 / 4

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学